MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH

AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH
Model Number BW-412T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the single use combination cleaning brush bristle part tip broke off and is lost.After losing the bristles, another brush was passed through and searched inside the scope, but it could not be found.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
E1 - initial reporter establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, the definitive root cause of the issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE COMBINATION CLEANING BRUSH
Common Device Name
SINGLE USE SINGLE-ENDED CLEANING BRUSH
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22195379
Report Number9614641-2025-00966
Device Sequence Number21159980
Product Code MNL
UDI-Device Identifier04953170297427
UDI-Public04953170297427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBW-412T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PCF-H190DI
Patient SexUnknown